EconPapers    
Economics at your fingertips  
 

Identification of nonparametric simultaneous equations models with a residual index structure

Steven Berry () and Phil Haile

No 48/15, CeMMAP working papers from Institute for Fiscal Studies

Abstract: We present new results on the identifiability of a class of nonseparable nonparametric simultaneous equations models introduced by Matzkin (2008). These models combine exclusion restrictions with a requirement that each structural error enter through a “residual index”. Our identification results encompass a variety of special cases allowing tradeoffs between the exogenous variation required of instruments and restrictions on the joint density of structural errors. Among these special cases are results avoiding any density restriction and results allowing instruments with arbitrarily small support.

Date: 2015-08-19
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.cemmap.ac.uk/wp-content/uploads/2020/08/CWP4815.pdf (application/pdf)

Related works:
Working Paper: Identification of Nonparametric Simultaneous Equations Models with a Residual Index Structure (2016) Downloads
Working Paper: Identification of Nonparametric Simultaneous Equations Models with a Residual Index Structure (2015) Downloads
Working Paper: Identification of nonparametric simultaneous equations models with a residual index structure (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:azt:cemmap:48/15

DOI: 10.1920/wp.cem.2015.4815

Access Statistics for this paper

More papers in CeMMAP working papers from Institute for Fiscal Studies Contact information at EDIRC.
Bibliographic data for series maintained by Dermot Watson ().

 
Page updated 2025-03-19
Handle: RePEc:azt:cemmap:48/15